Quetiapine

G

Girl interupted

Well-known member
Joined
Nov 17, 2018
Messages
508
#1
So interesting.

My doc recently upped my dose from 25mgs to 50mgs, and I was terrified to do it because even a quarter of the 25mgs would knock me out or make me foggy headed the entire next day.

When she upped it from a quarter to 25mgs I was like a zombie.

So I was skeptical about trying 50mgs so tried it over the weekend.

Wow, so bizarre, but I feel better on the higher dose and even more odd, no fog at all.

Anyone else experience this with this drug? It logically doesn’t make sense.
 
tatianarose2244

tatianarose2244

Member
Joined
May 12, 2019
Messages
20
Location
Italy
#2
Mmm I am not a psychiatrist but maybe your body is getting use to the drug, so you don't feel the side effects as strongly. But this is just a supposition
 
daffy

daffy

Well-known member
Founding Member
Joined
Dec 16, 2007
Messages
3,411
Location
hiding behind the sofa
#3
Like most drugs the longer youtake them the more your body gets used to them . I was on 600mg but it made me lose all emotion . Which I suppose I needed at the time
 
G

Girl interupted

Well-known member
Joined
Nov 17, 2018
Messages
508
#4
Yes I can understand tolerance and increases, and I think you may be right. But I went back down to 25mgs and the fog came back.

It’s like 25mgs = fog, but double the dose does not. Bizarre.

It is likely just my body’s chemistry, but it objectively is odd. Just wondered if anyone else experienced similar.
 
S

so sad

Well-known member
Joined
Feb 24, 2016
Messages
80
#5
Hi

I take 100mg at night and that helps me sleep. Apparently, the lower the dose, the more drowsy it makes you, the higher dose doesn't - very odd but I have found that to be the case
x